# SDR FDEA201508072495

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WING SIDE OTBD FLAP, INBD HINGE INBD ACTUATOR HOLE BORE FOUND CORROSIONS.  CORROSION REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-08.  EXISTING HOLE DIAMETER = 1.215", FINAL HOLE DIAMETER =1.254", MAXIMUM ALLOWABLE HOLE DIAMETER =1.220".  REPAIRED BUSHING FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0319466 PART 1 STEP 1C.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.  REFER TO WRI 57501280 FOR WORK DETAILS.
